# SDR SIMA20140731003

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 10,212 hours, 6,544 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERONS OUTBOARD FLIGHT SPOILERS CAUTION MSG DISPLAYED ON DESCENT.  PERFORMED SELF-TEST OF SSCU IAW AMM 27-61-05 SEE ITEM 2 THIS LOG PAGE FOR TEST DISCREPANCIES.  DEFERRED IAW MEL 27-11.  FOUND L OB MFS PCU MDC PCU JAM B1-007915 CODE. MFS PCU PN 51200-11 AIPC 27-62-01 FIG 1 ITEM 5, O RING ITEM 7 PN NAS1612-4.  COTTER PINS 45 & 65 MS24665-151 & MS24665-300.  MEL ITEM REMAINS OPEN.
